# SDR DHL9980548C

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WHEEL WELL TOP CEILING STA 860 HAS CRACKED ANGLE.  REMOVED DAMAGED ANGLE, FABRICATED NEW ANGLE 31.25 X 1.75 X 2.25, INSTALLED PER SRM 51-1-21.  N/R 323
